Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hit the arch of foot, discolored into blue and purple, swollen. What can I do?

Hi, a month ago I fell off a chair and hit the arch of my foot on a hammer and on the end of a cord(the part that plugs into a wall) well within a hour my foot was blue and purple from the bruise . The bruise lasted about a week. Well lately the pain has been returning. I checked my foot tonight and when I push up on the arch of my foot I feel a big knot like swollen ball. I dont know rather to het it checked or not?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Big knot like feeling is most likely due to Collection of blood inside called hemetoma formation.
Pain is still there due to soft tissue injury which is not healed properly.
You have to take nsaid with serretiopeptidase.
Apply nsaid gel locally.
Avoid weight bearing on this leg.
You have to consult orthopedician for further guidance and medical management.

Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor